Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it safe to take predmet and flare drops for eye inflammation ?

Hi Doc, I have given drop like predmet and Flarex for eye inflammation . Is it safe to take them. I have mild eye pain and floaters in both eyes but my vsion is 6/6 . The doctor said inflammation. Will I take the drops? Please advice
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

what kind of inflammation are you having.IT SEEMS YOU ARE HAVING INLFAMMATION OF RETINA OR IRITIS. predforte and flarex are steroid drops which if used for very long time can cause steroid induced glaucoma and cataract.use it judiciously as your doctor advices.


Answered: Mon, 12 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
These drops should never be used without doctor prescription.
Doctor prescribed these drops for specific treatment so continue them.
But never stop suddenly,and go for use as per doctor's advice.
ok and bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor